# SDR AALA20160408007

- Difficulty date: March 26, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737823
- Aircraft serial: 30079
- Aircraft time: 48,895 hours, 19,744 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 185A131110
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  RIGHT HORIZONTAL STABILIZER INBD CLOSURE RIB FLANGE IS CRACKED.  REPAIRED RIB IAW EA 259243.
